# SDR UALA2013022201068

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,342 hours, 22,934 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DUCT OVERHEAD ROW 3 AISLE VERY LOUD WITH PACKS ON ALSO WITH EXTERNAL AIR.   AT CTR DIST DUCT LOUVER PRODUCTION BREAK, AIR NOISE IS LOUDER THAN NORMAL.  THE DUCT IS SECURE AND THERE IS NO STRUCTURAL ISSUE.  THE METAL CLIP THAT COVERS THE PRODUCTION JOINT DOES NOT PROVIDE A COMPLETE SEAL.  TAPED OVER THE PRODUCTION JOINT AS VIEWED FROM THE CABIN AS A INTERIM REPAIR.  AIRFLOW IS WELL WITHIN NORMAL RANGE.
